# SDR 02306327

- Difficulty date: November 2, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3022471
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During overnight maintenance, it was discovered that the r/h fwd. exterior emergency exit light was inoperative.  Maintenance personnel removed and replaced the r/h fwd. exterior emergency exit light assembly.  An operational check was satisfactory and the aircraft was returned to service.
